I have been taking this med for at least five(5) years taking every for hours as needed if I neglect to take and when I staam walking my legs act up etc
After five years of daily or almost daily use you have almost certainly developed a dependence on tramadol. Withdrawal sympoms include muscle pain, burning , tingling sensations in legs and or arms. Ask your Doctor if your dosage is appropriate for your age and current health status, it can be very stressful and scary to miss a dose of this drug unless you are educated to the side effects even then it is very unpleasant.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2012 • 13 answers
Posted 17 Mar 2014 • 6 answers
Posted 20 Sep 2014 • 5 answers
Posted 25 Sep 2017 • 6 answers
Posted 19 Jan 2018 • 1 answer